Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 3, pp. 155-159 (2001)

On the separation of difference equations

Hishyar Kh. Abdullah and K.I. Al-Dosary

University of Sharjah, United Arab Emirates

Abstract: In this paper, we have developed necessary conditions for separating two coupled linear difference equations extracted from particular type of Schrodinger equation.

Keywords: Difference Equations, separation, coupled difference equations.

Classification (MSC2000): 39A05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition